# SDR SWAA2023120828839

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 56,711 hours, 30,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE & FWD ENTRY DOOR EMERGENCY LIGHTS (GROUP) DID NOT WORK<[01] R&R FWD GALLEY L/H & R/H BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
